# SDR CA081120003

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,462 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 900005831PR
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK, GRND PERSONNEL REPORTED SMOKING BRAKES. FOUND NR3 BRAKE ROTORS HAD FAILED. REPLACED BOTH NR3 WHEEL AND BRAKE ASSY IAW AMM 32-49-05 AND 32-49-11.  S/N OF THE BRAKE IS JAN05-0530.
